# SDR IPXA2024092766148

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 27,373 hours, 17,035 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FUEL MIGRATION RIGHT OUTER TANK REMOVED AND REPLACED RT INBD FILL VALVE . REF AMM 28-25-12 LEAK CK AND OPS CK GOOD. NO MIGRATION OF NOTED. OK FOR SERVICE.
